# SDR SWIA201439336

- Difficulty date: August 29, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 30,081 hours, 24,955 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB, RT WING, STEP 4 (B), NDT NOTED AROUND THREE FASTENER HOLES TO HAVE CRACK INDICATIONS.   REPAIRED IAW REO .
